# SDR ASAA12511676

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 12,663 hours, 3,832 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05050
- Condition: Failed
- Location: Autothrottles
- Part time: 4,372 hours, 1,653 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED FOR MORE THAN 5 SECONDS AND THE THEY DISENGAGE. FOR THE 5 SECS THEY ARE ENGAGED THE THROTTLES ARE SPLIT. NO OTHER ABNORMALITIES WERE NOTED ON ANY FMC OR OTHER ACFT INSTRUMENTS.  ALL CIRCUIT BREAKERS WERE CHECKED ALSO.  ACFT GROUNDED.  VERIFIED DISCREPANCY. A/T LOGGED SEVERAL "ASM 1" FAULTS.  REPLACED NR 1 AUTOTHROTTLE SERVO MOTOR REF MM 22-31-91. INSTALLATION TEST NORMAL, REF MM 22-31-91.
